TOPOLOGICAL SOLITON, SINGULAR SOLITON AND OTHER EXACT TRAVELING WAVE SOLUTIONS FOR BURGER-HUXLEY EQUATION

Full Article - PDF

Published: 2015-08-29

Page: 312–331


MOHAMMAD MOBARAK HOSSAIN

Department of Mathematics, Hamdard University Bangladesh, Bangladesh and Department of Mathematics, Dhaka University of Engineering and Technology, Gazipur, Bangladesh

MD. ABU NAIM SHEIKH

Department of Mathematics, Dhaka University of Engineering and Technology, Gazipur, Bangladesh

HARUN -OR- ROSHID *

Department of Mathematics, Pabna University of Science and Technology, Bangladesh

*Author to whom correspondence should be addressed.


Abstract

The ( G' / G ) -expansion method is one of the most direct and efficient method for searching exact solutions of nonlinear partial differential equations (PDEs). In this paper, the new approach of improved ( G' / G ) -expansion method is promising for finding exact traveling wave solutions for the Burger-Huxley equation. As a result, some new topological and non-topological soliton solutions have been achieved of the equation. The method is very straightforward, efficient and germane mathematical tools for nonlinear evolution equations (NLEEs). Further, three-dimensional plots of the wave solutions are also given to visualize the dynamics of the equation.

Keywords: Burger-Huxley equation, new approach of improved ( G' / G ) -expansion, traveling wave solutions, exact solutions, topological soliton, non- topological soliton


How to Cite

HOSSAIN, M. M., SHEIKH, M. A. N., & ROSHID, H. .-O.-. (2015). TOPOLOGICAL SOLITON, SINGULAR SOLITON AND OTHER EXACT TRAVELING WAVE SOLUTIONS FOR BURGER-HUXLEY EQUATION. Asian Journal of Mathematics and Computer Research, 6(4), 312–331. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/292

Downloads

Download data is not yet available.